Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Prime ideals in nonassociative rings


Authors: Bailey Brown and Neal H. McCoy
Journal: Trans. Amer. Math. Soc. 89 (1958), 245-255
MSC: Primary 17.00
DOI: https://doi.org/10.1090/S0002-9947-1958-0096713-4
MathSciNet review: 0096713
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. A. Amitsur, A general theory of radicals III, Amer. J. Math. vol. 76 (1954) pp. 126-136. MR 0059257 (15:499c)
  • [2] R. Baer, Radical ideals, Amer. J. Math. vol. 65 (1943) pp. 537-568. MR 0009019 (5:88d)
  • [3] E. A. Behrens, Nichtassoziative Ringe, Math. Ann. vol. 127 (1954) pp. 441-452. MR 0062108 (15:928c)
  • [4] -, Zur additiven Idealtheorie in nichtassoziativen Ringen, Math. Z. vol. 64 (1956) pp. 169-182. MR 0076752 (17:938g)
  • [5] B. Brown, An extension of the Jacobson radical, Proc. Amer. Math. Soc. vol. 2 (1951) pp. 114-117. MR 0040286 (12:669f)
  • [6] J. Levitzki, Prime ideals and the lower radical, Amer. J. Math. vol. 73 (1951) pp. 25-29. MR 0038953 (12:474c)
  • [7] N. H. McCoy, Prime ideals in general rings, Amer. J. Math. vol. 71 (1949) pp. 823-833. MR 0032590 (11:311c)
  • [8] M. Nagata, On the theory of radicals in a ring, J. Math. Soc. Japan vol. 3 (1951) pp. 330-344. MR 0047619 (13:902j)
  • [9] M. F. Smiley, Application of a radical of Brown and McCoy to non-associative rings, Amer. J. Math. vol. 72 (1950) pp. 93-100. MR 0032591 (11:311d)
  • [10] Added in proof. R. L. San Soucie, Weakly standard rings, Amer. J. Math. vol. 79 (1957) pp. 80-86. MR 0084496 (18:870a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17.00

Retrieve articles in all journals with MSC: 17.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1958-0096713-4
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society